# SDR DALA2018090705483

- Difficulty date: September 6, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N3731T
- Make and model: Boeing 737832
- Aircraft serial: 30775
- Aircraft time: 53,097 hours, 25,271 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Broken
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND BROKEN REAR SPAR, BULKHEAD LOWER LEFT WEB AND WEB BTW LBL 10-LBL 15 AT LT MLG WHEEL WELL, STATION 663. WEB BTW LBL 10 & LBL 15 AT LT MAIN LANDING GEAR WHEEL WELL STATION 663 WAS REPAIRED PER 57-10-10 REPAIR 2.
